Get your Health question answered in 3 easy steps

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes red pimples on penis head?

Answered by
Dr.
Dr. Praveen Rodrigues

Dermatologist

Practicing since :1993

Answered : 1196 Questions

default
Posted on Mon, 11 Aug 2014 in Skin Hair and Nails
Question: Hello doctor,

This problem with my penis started 2 months back. After I had intercourse small red pimples came up on penis head. It started hurting. After some time (3-4 hrs) penis came to normal state. When I had intercourse again the pimples appeared back. Penis became red and after some time it came to normal state. I am having intercourse (with and without condom) since last 2 years, never seen such problem.

As suggested by a doctor I used Fluticasone cream for 3 weeks. This helped to get the condition down a bit but did not eradicate it totally.

As suggested by another doctor I used Zole cream for some time and took AF 150 tablets for 5 days. Now the condition is that I am having itchy penis. Please check the snaps attached. I have stopped intercourse since last 2 weeks.

Due to this problem I am not able to enjoy intercourse. Please help me get rid of this.

Thanks.
doctor
Answered by Dr. Praveen Rodrigues 3 hours later
Brief Answer:
Blood test & revert with queries posed please.

Detailed Answer:
Hi there XXXXXX.
I have looked at your digital photographs & rad through your detailed description.
However clear these snaps are, there is nothing like a first hand clinical opinion. From what I see & hear, it does appear that you have either a herpes simplex infection or an allergic contact dermatitis to the use of a condom or some lubricants or components therof.
This intercourse you are having...is it with your spouse or an acquaintance or is it a casual encounter?
Please do a Herpes Simplex blood test IgG & IgM. This will tell you for sure if there is a herpes infection & if so if it is recent or old infection & how much of the titre. If it is not there at all, then you can rest easy.
Please get back to me with these reports & then will be in a better position to advice you further.
Good Luck & Godspeed!
Dr Praveen Rodrigues MD
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Lab Tests
Medical Topics

Recent questions on  Zole

doctor1 MD

hii m suffering from fungal infection on my chest n sides of my legs it is red rash n irritating n itchening. m using Hh zole its vry effective bt it comes again after some days n after using hh zole it leaves white patches n dry skin. m confused what to do should i continue wid Hh zole or go for Zole f..

doctor1 MD

Dear sir . I am diabetic taking Gemer 2 tablet . Blood sugar under control . Still the Pennis foreskinn often getting cracked . Tried couple of creams not helping can you suggest a remidy

doctor1 MD

For last more than 30 yrs small patches at one or two places on the cover skin and some time on the ring base of penis are seen , twice or thrice in a year , gets cured be few drop of tinaderm solution. Now i am suffering with fistla,piles apart...

doctor1 MD

how can I treat vaginal yeast infection as a side effect of taking invokana I tried monistat for 2 days and problem persists Any thing I can do at home?

doctor1 MD

Very Good Morning sir,
I am Siddhu from warangal,India.I am 20 years old,ht:170cm and wt:57kgs. I have been suffering from skin allergy since my +2(junior Inter){2008}. That is Periodically repeating on my skin.I am helpless I consulted many Dermatologists and used the course what they suggested me.since 2 years I never go through any hospital but taking medicine and skin creams from medical shops.{i.e.,Fluconozole, cetrigen,zole-f or betnovate-GM ..Sir I can't bare this to be on my skin so please help me in this to completely rid off. thanking you in Advance.

doctor1 MD

I most of the time get red rashes on groin area and after applying some ointment disaapear but few days I get the same and irritation is horrible. I on Dr. advice had applied Propy zole and it help for qyite few months but now I am getting same troube. Please advice.